| Model Number |
1570-11-090 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
07/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had her hip replaced on (b)(6) 2020 by surgeon.I was notified the am of the surgery that the patient had an office visit with dr.K.Upon her examination, it was determined that her hip was infected and an i&d as was to be done.During the procedure surgeon explanted all of the components she had implanted, did a thorough debridement and implanted a new summit pinnacle construct.Doi: (b)(6) 2020.Dor: (b)(6) 2020.Left side.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.